# SDR ORJA9917

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Batery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SECTIONS 12-16 SHIP RIGHT EMERGENCY EVAC LIGHTS FLICKER ON.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK OK.  (X)
